# SDR SIMA200919901

- Difficulty date: July 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 23,292 hours, 22,296 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,292 hours, 22,296 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT INOP.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11. OPC GOOD IAW AMM 33-50-00-700-801-A.  ACFT RETURNED TO SERVICE. (ORIGINAL SUBMISSION DATE 7/18/2009, CONTROL NR CHANGE, SG)
